# SDR AALA201904309008

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 73,736 hours, 9,357 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Printed Ckt Board
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND DOOR 3L SEAT BELT PCB BURNED. REPLACED PCB IAW AMM 33-24-00. GOOD FOR SVC.
